# SDR CA020607017

- Difficulty date: February 2, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 19,861 hours
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 372697241
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS APU HAS HAD TWO OCCURRENCES OF THE STARTER DRIVE SHAFT SHEARING. THE AIRCRAFT WAS INSPECTED DURING C CHECK IN REGARDS TO THESE SNAGS WITH NO FAULTS. THE APU STARTER DRIVE TRAIN HAS HAD NO FAULTS SINCE.
